<< Previous Issue Journal of the Korean Mathematical Society (Vol. 46, No. 5) Next Issue >>
J. Korean Math. Soc. 2009 Vol. 46, No. 5, 895—1117
Rigidity of proper holomorphic maps from ${\bf B}^{n+1}$ to ${\bf B}^{3n-1}$
Sung Ho Wang
MSC numbers : 53B25
J. Korean Math. Soc. 2009 Vol. 46, No. 5, 895—905
A note on the unstability conditions of the Steenrod squares on the polynomial algebra
Ali Sarbaz Janfada
MSC numbers : 55S10
J. Korean Math. Soc. 2009 Vol. 46, No. 5, 907—918
A recursive formula for the Jones polynomial of $2$-bridge links and applications
Eunju Lee, Sang Youl Lee, and Myoungsoo Seo
MSC numbers : Primary 57M25
J. Korean Math. Soc. 2009 Vol. 46, No. 5, 919—947
On complex Finsler spaces with Randers metric
Nicoleta Aldea and Gheorghe Munteanu
MSC numbers : 53B40, 53C56
J. Korean Math. Soc. 2009 Vol. 46, No. 5, 949—966
An upper bound on the number of parity checks for burst error detection and correction in Euclidean codes
Sapna Jain and Ki-Suk Lee
MSC numbers : 94B05
J. Korean Math. Soc. 2009 Vol. 46, No. 5, 967—977
CR-warped product submanifolds of nearly Kaehler manifolds
Nadia S. Al-Luhaibi, Falleh R. Al-Solamy, and Viqar Azam Khan
MSC numbers : 53C40, 53C15, 53C42
J. Korean Math. Soc. 2009 Vol. 46, No. 5, 979—995
Derivations of prime and semiprime rings
Nurcan Arga\c{c} and Hulya G. Inceboz
MSC numbers : Primary 16N60; Secondary 16W25
J. Korean Math. Soc. 2009 Vol. 46, No. 5, 997—1005
Analysis and computations of least-squares method for optimal control problems for the Stokes equations
Youngmi Choi, Sang Dong Kim, and Hyung-Chun Lee
MSC numbers : Primary 65N30, 76D99, 49A22, 49B22
J. Korean Math. Soc. 2009 Vol. 46, No. 5, 1007—1025
On conditions provided by Nilradicals
Hong Kee Kim, Nam Kyun Kim, Mun Seob Jeong, Yang Lee, Sung Ju Ryu, and Dong Eun Yeo
MSC numbers : 16D25, 16N40, 16S36
J. Korean Math. Soc. 2009 Vol. 46, No. 5, 1027—1040
Homogenization of the non-stationary Stokes equations with periodic viscosity
Hi Jun Choe and Hyunseok Kim
MSC numbers : 35B27, 35Q30, 76M50
J. Korean Math. Soc. 2009 Vol. 46, No. 5, 1041—1069
Existence and exponential stability of almost periodic solution for shunting inhibitory cellular neural networks with distributed delays and large impulses
Yi Zuo, Yaonan Wang, Lihong Huang, and Chunsheng Li
MSC numbers : 92B20, 82C32
J. Korean Math. Soc. 2009 Vol. 46, No. 5, 1071—1085
Generalization of the Frobenius theorem on involutivity
Chong-Kyu Han
MSC numbers : 35N10, 58A15, 32F25
J. Korean Math. Soc. 2009 Vol. 46, No. 5, 1087—1103
Optimal parameters for a damped sine-Gordon equation
Junhong Ha and Semion Gutman
MSC numbers : Primary 49J20, 49K20
J. Korean Math. Soc. 2009 Vol. 46, No. 5, 1105—1117

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd